# SDR ASOA20150208030

- Difficulty date: February 8, 2015
- Submitted: February 8, 2015
- Operation: Air carrier
- Aircraft: N11121
- Make and model: Emb EMB-145XR
- Aircraft serial: 145683
- Aircraft time: 34,284 hours, 19,275 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Fitting
- Part number: 14529246003
- Condition: Cracked
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK RT ENGINE FWD LOWER PYLON FWD YOKE FITTING CRACKED.  MAINTENANCE R & R RT ENGINE FWD LOWER YOKE FITTING IAW EC5450-01133 AND SB-145-54-0013.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
